Alert archive / Colorado / Flash Flood Watches in 2013
Flash Flood Watch 13, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Aug 12, 2013, 4:19 AM MDT for El Paso County, Fremont County, Teller County, Colorado. It took effect at Aug 12, 2013, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2013, 4:19 AM MDT (10:19 UTC)
- In effect from
- Aug 12, 2013, 12:00 PM MDT
- Expired
- Aug 12, 2013, 9:11 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2398 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843 WGUS65 KPUB 121019 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 419 AM MDT MON AUG 12 2013 ...FLASH FLOOD WATCH FOR THE WALDO CANYON AND BLACK FOREST BURN SCAR AREAS DUE TO SATURATED UNSTABLE SOILS AND THE POTENTIAL FOR LOCALLY HEAVY RAINFALL... .RECENT REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS SUGGEST THAT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...WILL BE POSSIBLE OVER AND NEAR THE WALDO CANYON AND BLACK FOREST BURN SCAR AREAS FROM THIS AFTERNOON INTO THIS EVENING. ANY ADDITIONAL HEAVY RAIN THAT FALLS THIS AFTERNOON AND EVENING ON TOP OF THE ALREADY SATURATED ENVIRONMENT FROM THE PREVIOUS FEW DAYS COULD QUICKLY LEAD TO DANGEROUS FLASH FLOODING...ESPECIALLY IN AND NEAR THE VICINITY OF THE BURN SCARS. COZ081-084-085-121830- /O.NEW.KPUB.FF.A.0013.130812T1800Z-130813T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY... COLORADO SPRINGS 419 AM MDT MON AUG 12 2013 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR WALDO CANYON AND BLACK FOREST BURN SCAR AREAS OF EL PASO AND TELLER COUNTIES. * FROM NOON MDT TODAY THROUGH THIS EVENING. * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN THIS AFTERNOON AND EVENING MAY COMBINE WITH SATURATED...UNSTABLE DEBRIS FROM PREVIOUS FLASH FLOODING TO PRODUCE NEW DEBRIS FLOWS AND ADDITIONAL FLASH FLOODING. * CATASTROPHIC DEBRIS FLOWS AND FLASH FLOODING...RESULTING IN THE LOSS OF LIFE AS WELL AS THE DESTRUCTION OF HOMES...BUSINESSES AND TRANSPORTATION ROUTES WILL BE POSSIBLE IF AN INTENSE STORM DEVELOPS OVER THE AREA BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
720 WGUS65 KPUB 121733 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1133 AM MDT MON AUG 12 2013 ...FLASH FLOOD WATCH FOR THE WALDO CANYON AND BLACK FOREST BURN SCAR AREAS DUE TO SATURATED UNSTABLE SOILS AND THE POTENTIAL FOR LOCALLY HEAVY RAINFALL... .RECENT REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS SUGGEST THAT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL... WILL BE POSSIBLE OVER AND NEAR THE WALDO CANYON AND BLACK FOREST BURN SCAR AREAS FROM THIS AFTERNOON THROUGH TONIGHT. ANY ADDITIONAL HEAVY RAIN THAT FALLS THIS AFTERNOON AND EVENING ON TOP OF THE ALREADY SATURATED ENVIRONMENT COULD QUICKLY LEAD TO FLASH FLOODING...ESPECIALLY IN AND NEAR THE VICINITY OF THE BURN SCARS. COZ081-084-085-130145- /O.EXT.KPUB.FF.A.0013.130812T1800Z-130813T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY... COLORADO SPRINGS 1133 AM MDT MON AUG 12 2013 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE. * THROUGH LATE TONIGHT * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN THIS AFTERNOON AND TONIGHT MAY COMBINE WITH SATURATED...UNSTABLE DEBRIS FROM PREVIOUS FLASH FLOODING TO PRODUCE NEW DEBRIS FLOWS AND ADDITIONAL FLASH FLOODING. * CATASTROPHIC DEBRIS FLOWS AND FLASH FLOODING...RESULTING IN THE LOSS OF LIFE AS WELL AS THE DESTRUCTION OF HOMES... BUSINESSES AND TRANSPORTATION ROUTES WILL BE POSSIBLE IF AN INTENSE STORM DEVELOPS OVER THE AREA BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SR
589 WGUS65 KPUB 130121 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 721 PM MDT MON AUG 12 2013 ...FLASH FLOOD WATCH FOR THE WALDO CANYON AND BLACK FOREST BURN SCAR AREAS DUE TO SATURATED UNSTABLE SOILS AND THE POTENTIAL FOR LOCALLY HEAVY RAINFALL... .LATEST MODEL DATA SUGGEST THAT SHOWERS AND THUNDERSTORMS...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...WILL BE POSSIBLE OVER AND NEAR THE WALDO CANYON AND BLACK FOREST BURN SCAR AREAS THROUGH TONIGHT. ANY ADDITIONAL HEAVY RAIN THAT FALLS THIS EVENING ON TOP OF THE ALREADY SATURATED ENVIRONMENT COULD QUICKLY LEAD TO FLASH FLOODING...ESPECIALLY IN AND NEAR THE VICINITY OF THE BURN SCARS. COZ081-084-085-130900- /O.CON.KPUB.FF.A.0013.000000T0000Z-130813T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY... COLORADO SPRINGS 721 PM MDT MON AUG 12 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EL PASO COUNTY AND TELLER COUNTY AND THE RAMPART RANGE. * UNTIL 3 AM MDT TUESDAY * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN TONIGHT MAY COMBINE WITH SATURATED...UNSTABLE DEBRIS FROM PREVIOUS FLASH FLOODING TO PRODUCE NEW DEBRIS FLOWS AND ADDITIONAL FLASH FLOODING. * CATASTROPHIC DEBRIS FLOWS AND FLASH FLOODING...RESULTING IN THE LOSS OF LIFE AS WELL AS THE DESTRUCTION OF HOMES... BUSINESSES AND TRANSPORTATION ROUTES WILL BE POSSIBLE IF AN INTENSE STORM DEVELOPS OVER THE AREA BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
969 WGUS65 KPUB 130311 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 911 PM MDT MON AUG 12 2013 ...FLASH FLOOD CANCELLED... .THE THREAT OF FLASH FLOODING HAS DIMINISHED. COZ081-084-085-130415- /O.CAN.KPUB.FF.A.0013.000000T0000Z-130813T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY... COLORADO SPRINGS 911 PM MDT MON AUG 12 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR TELLER AND EL PASO COUNTIES HAS BEEN CANCELLED. THUNDERSTORM ACTIVITY ACROSS THE AREA HAS WEAKENED CONSIDERABLY...AND THE THREAT OF FLASH FLOODING HAS DIMINISHED. ISOLATED SHOWERS AND THUNDERSTORMS MAY LINGER THROUGH MIDNIGHT TONIGHT OVER THE HIGHER TERRAIN...BUT ANY STORMS THAT APPROACH THE WALDO CANYON AND BLACK FOREST BURN SCARS ARE NOT EXPECTED TO PRODUCE RAINFALL RATES HIGH ENOUGH TO THREATEN FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Aug 11, 3:16 PM MDT, 13 hours 3 minutes earlier.
Area forecast discussion, Aug 11, 3:16 PM MDT, 13 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 316 PM MDT SUN AUG 11 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 256 PM MDT SUN AUG 11 2013 CURRENTLY...JUST SPOTTY CONVECTION OVR THE MTS AND NRN PORTIONS OF THE CWA. WINDS ARE GENERALLY LIGHT AND TEMPS ARE IN THE 80S OVER THE PLAINS. A WEAK SURGE IS APPARENT OVER NERN CO...WHERE THE WINDS ARE GENERALLY FROM THE ENE. THIS IS WHERE THE BULK OF SCT SHOWERS AND STORMS IS...IN ASSOCIATION WITH A WEAK DISTURBANCE MOVING THRU OUR AREA. HIGH RES MODELS CONTINUE TO SHOW THE BEST POTENTIAL FOR STRONGER AND MORE WIDESPREAD CONVECTION OVER THE PALMER DVD AND PIKES PEAK REGION...IN ASSOCIATION WITH THE DISTURBANCE...THROUGH THIS EVE. SHOULD BE PRETTY QUIET OVERNIGHT AFTER STORMS EXIT TO THE E. TOMORROW LOOKS FAIRLY SIMILAR TO TODAY...WITH THE BEST UPPER FORCING AND LIFT LOOKING TO BE OVER NRN PORTIONS OF THE DISTRICT. COULD SEE A BIT MORE COVERAGE OF STORMS TOMORROW. BETWEEN FALLING TEMPS ALOFT AND MORE CLOUDS/PRECIP...ALSO EXPECT TEMPS TO BE SLIGHTLY BELOW CLIMO FOR THE PLAINS...GENERALLY IN THE 80S. ROSE .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 256 PM MDT SUN AUG 11 2013 .MONDAY NIGHT THROUGH WEDNESDAY...THIS PERIOD WILL BE CHARACTERIZED BY MOIST UPSLOPE FLOW ON THE EASTERN PLAINS...WEST TO NORTHWEST FLOW ALOFT...AND SOME MIDDLE LEVEL DRYING. FOCUS FOR SIGNIFICANT WEATHER WILL BE OVER THE PLAINS AND EASTERN MOUNTAINS. WITH LOW LEVEL MOISTURE AND DISTURBANCES MOVING THOUGH THE REGION...THERE IS THE THREAT FOR THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL MOSTLY OVER THE EASTERN MOUNTAINS AND PLAINS. THE FIRST POTENTIAL ROUND FOR SIGNIFICANT STORMS WILL BE MONDAY EVENING. MODELS STILL ARE DIFFERING ON HOW MUCH LOW LEVEL MOISTURE ADVECTS WESTWARD AND THE AMOUNT OF INSTABILITY. CURRENTLY...BEST INSTABILITY AND MOISTURE APPEAR TO BE CLOSE TO THE KANSAS BORDER. ON TUESDAY AND WEDNESDAY...THE SAME PATTERN CONTINUES. THE AMOUNT AND INTENSITY OF CONVECTION WILL BE DETERMINED BY SUBTLE FEATURES WHICH ARE DIFFICULT TO FORECAST THIS FAR OUT. THERE IS THE THREAT FOR LOCALLY HEAVY RAINFALL BOTH AFTERNOONS AND EVENINGS OVER THE EASTERN MOUNTAINS AND PLAINS. BULK SHEARS WILL BE OVER 30 KNOTS...AND THERE MAY ALSO BE THE THREAT FOR SEVERE WEATHER. FURTHER WEST...DRIER AIR WILL TRY TO ADVECT IN FROM THE WEST. THERE WILL STILL BE ENOUGH MOISTURE FOR SOME AFTERNOON AND EVENING CONVECTION...BUT THREAT FOR HEAVY RAINFALL IS LESS. .THURSDAY THROUGH SUNDAY...UPPER RIDGE MOVES EAST WITH THE LOWER LEVELS BECOMING DRIER. EXPECT CONVECTIVE CHANCES TO GRADUALLY DECREASE EACH SUCCESSIVE DAY OVER THE PLAINS AND EASTERN MOUNTAINS. GFS APPEARS TO BE TOO STRONG WITH THE UPPER TROUGH ON SUNDAY OVER THE NORTHERN ROCKIES. PREFER THE DRIER AND LESS ACTIVE EC SOLUTION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 256 PM MDT SUN AUG 11 2013 VFR CONDITIONS AND LIGHT WINDS EXPECTED TO CONTINUE THROUGH TOMORROW. THERE WILL STILL BE THE RISK OF A FEW AFTERNOON AND EVENING STORMS...ESPECIALLY INVOF KCOS. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ROSE LONG TERM...PGW AVIATION...ROSE
Hazardous weather outlook, Aug 11, 9:06 PM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 906 PM MDT SUN AUG 11 2013 COZ058>089-093>099-130315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 906 PM MDT SUN AUG 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS SOUTHERN COLORADO TONIGHT...AND WILL BE CAPABLE OF PRODUCING BRIEF PERIODS OF MODERATE RAIN...WIND GUSTS UP TO 45 MPH AND OCCASIONAL LIGHTNING. ANY STORMS THAT DO DEVELOP ARE EXPECTED TO DISSIPATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH THE GREATEST COVERAGE ACROSS THE MOUNTAINS. A COLD FRONT WILL MOVE INTO THE REGION TUESDAY AND WEDNESDAY WHICH WILL INCREASE THE POTENTIAL FOR MORE WIDESPREAD THUNDERSTORMS ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. SOME SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY IF THE STRONGER THUNDERSTORMS IMPACT THE BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 27/34
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 6:41 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 12, 1:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 114 min |
| Aug 12, 2:31 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 12, 3:26 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 12, 3:49 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 12, 4:18 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
Nearby
Flash Flood Watches in Colorado, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.